# SDR AALA201704209006

- Difficulty date: April 19, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 547 hours, 216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L4 DOOR ASSIST BOTTLE BELOW MINIMUM PRESSURE LIMIT. SERVICED L4 DOOR ASSIST BOTTLE PER MM 52-10-00.
